# SDR YENA2025123001304

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT C ONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX, IN COCKP IT (1 EA); REF AEROMAN WO 2025 278/1 NR 2025-622906 PERFORMED REPAIR IAW AEROMAN EA 53-0068-25 (COVER PARTS 1-6) AIRBUS RDAF 81677616/003/2025#A & JB EC A25-1096-01 REPAIR IS CAT B AREA 1.
